Acta Mathematica

Erratum to: “Distinguished varieties”

Jim Agler and John E. MCCarthy

Full-text: Open access

Abstract

In the article “Distinguished varieties”, Lemma 4.6 was incorrect. We prove a different lemma that can then be used to prove the original Theorem 4.1.

Note

The article appeared in Acta Math., 194 (2005), 133–153.

Note

Agler was partially supported by NSF grant 0400826, McCarthy by NSF grant 0501079.

Note

The online version of the original article can be found at http://dx.doi.org/10.1007/BF02393219.

Article information

Source
Acta Math., Volume 205, Number 1 (2010), 1-3.

Dates
Received: 24 November 2009
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.acta/1485892481

Digital Object Identifier
doi:10.1007/s11511-010-0049-4

Rights
2010 © Institut Mittag-Leffler

Citation

Agler, Jim; MCCarthy, John E. Erratum to: “Distinguished varieties”. Acta Math. 205 (2010), no. 1, 1--3. doi:10.1007/s11511-010-0049-4. https://projecteuclid.org/euclid.acta/1485892481


Export citation